Alert archive / Colorado / Frost Advisories in 2007
Frost Advisory 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this frost advisory at Oct 15, 2007, 8:13 PM MDT for 11 counties in Colorado. It took effect at Oct 16, 2007, 12:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2007, 8:13 PM MDT (02:13 UTC)
- In effect from
- Oct 16, 2007, 12:00 AM MDT
- Expired
- Oct 16, 2007, 8:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 78 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 160213 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 813 PM MDT MON OCT 15 2007 COZ041>051-161015- /O.NEW.KBOU.FR.Y.0003.071016T0600Z-071016T1400Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH... WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 813 PM MDT MON OCT 15 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MID 30S TONIGHT...WITH FROST DEVELOPING IN MANY AREAS ON THE PLAINS OF NORTHEASTERN COLORADO. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. $$ GIMMESTAD
2 follow-up statements
000 WWUS75 KBOU 161039 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 439 AM MDT TUE OCT 16 2007 COZ041>051-161400- /O.CON.KBOU.FR.Y.0003.000000T0000Z-071016T1400Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH... WIGGINS...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 439 AM MDT TUE OCT 16 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. TEMPERATURES HAVE DROPPED INTO THE LOWER TO MID 30S ACROSS MUCH OF NORTHEAST COLORADO EARLY THIS MORNING...WITH THE COLDEST TEMPERATURES ACROSS LARIMER...WELD AND NORTHERN LINCOLN COUNTIES. TEMPERATURES WILL RISE INTO THE 40S AFTER 8 AM. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. $$ SWE
000 WWUS75 KBOU 161407 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 807 AM MDT TUE OCT 16 2007 COZ041>051-161515- /O.EXP.KBOU.FR.Y.0003.000000T0000Z-071016T1400Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...BRUSH... FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...DEER TRAIL... LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ... AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 807 AM MDT TUE OCT 16 2007 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 15, 2:35 PM MDT, 5 hours 38 minutes earlier.
Area forecast discussion, Oct 15, 2:35 PM MDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 235 PM MDT MON OCT 15 2007 .SHORT TERM...FOR TNGT...A DRY NWLY FLOW ALOFT WILL BE OVER THE CWFA. ONLY A COUPLE OF MINOR ISSUES TO CONTEND WITH TONIGHT. ENOUGH LOW LEVEL MOISTURE WILL BE PRESENT FOR THE DEVELOPMENT OF SOME PATCHY FOG. THE NAM BOUNDARY LAYER RH INDICATES THE BEST POTENTIAL WILL BE ALONG THE PLATTE RIVER VALLEY N AND E OF DENVER...SOME POTENTIAL IN THE HIGHER MOUNTAIN VALLEYS OF ZONE 30 AND 32. THIS WAS ALREADY ADDRESSED IN THE PRVS FCST SO WL LEAVE THOSE GRIDS AS IS. FROST MAY ALSO BE A CONCERN. RIGHT NOW IT LOOKS TO BE MORE LOCALIZED SO WL HOLD OFF ON THE ISSUANCE OF AN ADVSY. SWING SHIFT CAN ISSUE ONE IF CONDITIONS LOOK MORE FVBL. IT WILL WARM CLOSER TO SEASONAL NORMALS ON TUESDAY. SOME MID AND UPPER LEVEL MOISTURE ASSOCIATED WITH THE UPPER RIDGE MOVING INTO THE AREA BUT OTHERWISE DRY. ONLY MINOR ADJUSTMENTS TO THE GRIDS ANTICIPATED. .LONG TERM...PROGRESSIVE PTRN OVERALL DURING THE EXTENDED PERIOD. NEXT TROF FROM THE PAC NORTHWEST WL MOVE INTO THE AREA TUES AFTN AS NOSE OF JET STREAM MOVES INTO THE CNTRL MTNS. BY ELY WED MRNG... H3 WNDS PROGGED TO BE UP TO 120 KTS. NOSE OF JET ENERGY WILL GENERALLY BE OVER THE STATE THRU THURS BEFORE MOVING NWD LATER THIS WEEK. SOME OROGRAPHIC SHWRS WL DVLP IN THE HIGH COUNTRY...MAINLY IN AREAS WEST OF DIVIDE. IT WL BE COLD ENUF FOR SOME SNOW SHOWERS...BUT SNOW LEVELS SHOULD GENERALLY BE ABV 8K FT. WK CDFNT WL BACKDOOR INTO THE PLAINS WED WHICH WL COOL TEMPS OFF SOMEWHAT. RDG WL BEGIN TO BLD BACK INTO THE AREA FRIDAY AND INTO THE FIRST PART OF THE WKND. BY SAT...ANOTHER TROF WL DROP INTO THE NRN ROCKY MTN STATES. STRONG PREFRONTAL SWLY FLOW WL DVLP ACRS THE RGN. TEMPS COULD FLIRT WITH 80 ON THE PLAINS DUE TO STG DOWNSLOPING...BUT FOR NOW WL WARM TEMPS BACK INTO THE 70S. SHARPLY COOLER WEATHER PROGGED TO ARRIVE SUNDAY WITH PASSAGE OF COLD FRONT. OVERALL... QUITE A BIT OF DAY TO DAY TEMP/WX VARIATION IN THE LONG TERM...TYPICAL FOR LATE OCT. && .AVIATION...VFR CONDITIONS EXPECTED WITH LGT DRAINAGE WNDS DVLPG UNDER MOSTLY CLEAR SKIES. THERE IS SOME POTENTIAL FOR SOME PATCHY FOG TOWARDS 12Z BUT AT THIS TIME...THE BEST POTENTIAL LOOKS TO BE N AND E OF THE AIRPORT. RIGHT NOW WL KEEP THE MNTN OF FOG IN THE VICINITY WITH NO CEILING OR VSBY RESTRICTIONS AT THIS TIME. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && FMC/046
Hazardous weather outlook, Oct 15, 10:36 AM MDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1036 AM MDT MON OCT 15 2007 COZ030>051-161200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1036 AM MDT MON OCT 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A COOL BUT DRIER NORTHWESTERLY FLOW WILL BE OVER THE REGION. ENOUGH LOW LEVEL MOISTURE WILL BE PRESENT FOR THE FORMATION OF SOME PATCHY FOG OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY AND MILD CONDITIONS CAN BE EXPECTED FOR TUESDAY. WEDNESDAY ...INCREASING WEST FLOW ALOFT AND AN UPPER LEVEL DISTURBANCE WILL BRING COOLER TEMPERATURES AND A CHANCE OF SNOW TO THE MOUNTAINS. ANOTHER DISTURBANCE WILL MOVE ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY AND BRING ANOTHER CHANCE OF SNOW TO THE MOUNTAINS ALONG WITH WINDY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. FMC/046
Nearby
Frost Advisories in Colorado, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.